Alert archive / Oklahoma / Flash Flood Warnings in 2020
Flash Flood Warning 4, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Mar 18, 2020, 8:39 PM CDT for Jackson County, Kiowa County, Oklahoma. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2020, 8:39 PM CDT (01:39 UTC)
- Expired
- Mar 18, 2020, 10:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jackson County, OK, Kiowa County, OK
The radar
The Altus AFB radar (KFDR), 50 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 9:10 PM CDT | FLASH FLOOD | Altus, OK | NUMEROUS LOCATIONS REPORTED TO HAVE WATER FLOWING OVER ROADWAYS, PARTICULARLY ON SOME CITY STREETS IN ALTUS. |
| Mar 18, 9:45 PM CDT | FLASH FLOOD | 3 W Altus, OK | FLOOD WATERS FLOWING OVER HWY 62 WEST OF ALTUS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1121 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.4
The text
As transmitted.
343
WGUS54 KOUN 190139
FFWOUN
OKC065-075-190345-
/O.NEW.KOUN.FF.W.0004.200319T0139Z-200319T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
839 PM CDT Wed Mar 18 2020
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
Northeastern Jackson County in southwestern Oklahoma...
Central Kiowa County in southwestern Oklahoma...
* Until 1045 PM CDT.
* At 838 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to one and a half inches of
rain has already fallen. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Altus, Hobart, Blair, Roosevelt, Gotebo, Headrick, Friendship,
Altus Air Force Base, Warren and Tom Steed Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3479 9934 3481 9925 3511 9909 3511 9886
3487 9890 3459 9914 3459 9916 3456 9919
3459 9945
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
TL2 follow-up statements
662
WGUS74 KOUN 190206
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
906 PM CDT Wed Mar 18 2020
OKC065-075-190345-
/O.CON.KOUN.FF.W.0004.000000T0000Z-200319T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jackson OK-Kiowa OK-
906 PM CDT Wed Mar 18 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHEASTERN JACKSON AND CENTRAL KIOWA COUNTIES...
At 905 PM CDT, Doppler radar and automated gauges indicated
thunderstorms producing heavy rain across the warned area. Up to one
to two inches of rain have already fallen. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Additional rainfall amounts of one inch are possible in portions
of the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3479 9934 3481 9925 3511 9909 3511 9886
3487 9890 3459 9914 3459 9916 3456 9919
3459 9945
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
TL693
WGUS74 KOUN 190355
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
1055 PM CDT Wed Mar 18 2020
OKC065-075-190404-
/O.EXP.KOUN.FF.W.0004.000000T0000Z-200319T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jackson OK-Kiowa OK-
1055 PM CDT Wed Mar 18 2020
...THE FLASH FLOOD WARNING FOR NORTHEASTERN JACKSON AND CENTRAL KIOWA
COUNTIES HAS EXPIRED...
The heavy rain has ended and water is expected to recede. Please
continue to avoid areas flood prone areas and heed any remaining
road closures.
LAT...LON 3479 9934 3481 9925 3511 9909 3511 9886
3487 9890 3459 9914 3459 9916 3456 9919
3459 9945
$$
..speg.What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 5:58 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Mar 18, 5:58 PM CDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Norman OK
558 PM CDT Wed Mar 18 2020
...New AVIATION...
.SHORT TERM...
(This evening through Thursday)
Issued at 235 PM CDT Wed Mar 18 2020
Several weather concerns are present in the short term, including
severe thunderstorms, flooding, and gradient winds.
Current observations show gradually diminishing stratocumulus
band oriented from the Lawton area northeastward along and south
of I-44, roughly. This is coincident with more significant low-
level moisture and has suppressed surface heating and limited
temperature increase somewhat this afternoon. HCR evolution has
been evident over the last hour or so within diminishing
stratocumulus band, but deeper cumulus is occurring across north
Texas near and south of residual synoptic boundary/evolving warm
front where deeper moisture resides. In fact, some glaciation has
been observed in visible satellite indicating isolated convective
initiation is probably occurring. Coverage of thunderstorms is a
little uncertain through the afternoon since more significant
midlevel height falls and large scale ascent is still at least a
few hours away. Nevertheless, RAP forecast soundings show fairly
deep/moist boundary layer advecting northward and modest residual
capping EML will become less effective at suppressing convection
toward evening. A period of discrete supercells is possible late
afternoon through mid-evening, at which time upscale growth should
accelerate and an eventual mature/intense MCS should evolve.
Exact placement and timing will be dictated by mesoscale details
that are still evolving and should become more clear in the next
few hours.
With the initial development, if it matures late this afternoon,
large hail would be the primary threat. As low level flow
increases considerably toward evening, low-level shear values
become concerning and the tornado threat will increase. It's
important to note that the tornado threat likely won't diminish
overnight despite evolution of storm mode. QLCS tornadoes will
still be possible given the magnitude of low-level shear and
near-ground instability. We won't decouple sufficiently to
preclude the tornado threat. QLCS tornado threat will be highest
along bowing segments that are more oriented northwest to
southeast (i.e., from the apex of the bow northward) where deep
layer shear vectors are oriented more normal to the line. These
will be the sections of the line to watch closely late evening
through the night, in addition to the larger scale convective wind
threat. The threat of large hail will decrease as the linear
evolution continues.
The other concern is flooding. We have issued an initial Flood
Watch from this evening through tomorrow morning for portions of
south-central and southeast Oklahoma, where antecedent conditions
are lease tolerant of high rainfall rates. Several rounds of rain
have occurred and this has led to saturated ground. Even a brief
period of heavy rain could cause flooding across this area. It's
important to note that even further north, rates could exceed
flash flood guidance, and at least in urban areas like Oklahoma
City that see heavy rates some flooding/flash flooding is
possible. Current expectation of heavier rain being progressive in
nature should preclude a more widespread/significant flooding
event.
Strong winds are possible tomorrow as deep mixing and momentum
transfer begin late morning and persist until early evening. A
Wind Advisory has been issued where wind gusts could approach 50
mph across roughly the northeast half of the area including all of
northwest Oklahoma. Winds nearly as strong could occur behind the
front that is expected to move through during the evening.
Some initial attack fires could occur given the wind and RH, but
recent rains and wet fuels (<25 percentile ERC values) should
preclude significant spread, however.
BRB
&&
.LONG TERM...
(Thursday night through next Tuesday)
Issued at 229 PM CDT Wed Mar 18 2020
By Thursday evening, the nearly vertically stacked upper and surface
low across Kansas will be lifting toward the U.S. Great Lakes
region, as its adjacent cold front boundary will begin its push
across the Southern Plains. With the surface high way up in
Saskatchewan, the cold Canadian based air will not be lagging too
far behind the surface boundary as it filters into Oklahoma. The
GFS, NAM, and ECMWF all in agreeance pushing the boundary layer
critical thickness (1300 m) well into northern Oklahoma, so
confident about unseasonably winterlike low temperatures for
Thursday night/Friday morning. Temperature across northern and
western Oklahoma should fall at to just below freezing, with lows
across central and southwest Oklahoma in the mid to upper 30s.
Western north Texas and southeast Oklahoma should see lows around
40 degrees. In addition, the north winds will produce wind chill
values in the teens across northwest Oklahoma, to the 20s across
central and southwest Oklahoma.
Unseasonably cooler temperatures will persist through the weekend.
However, both GFS & ECMWF are consistent with our southwest flow
aloft bringing in a low amplitude shortwave trough Saturday night.
Both aforementioned models suggests a plume of moisture vector
transport in the mid-levels (850-700 mb layers) from south to
north across Texas, however the European model is less aggressive
and cuts it off near the Red River. Convective indices and model
soundings at this point showing only weak elevated instability and
moist adiabatic to nearly 700 mb, so most likely will be just
light rain with only a slight chance at this point for a
thunderstorm. POPs for light rain with a mention of thunder will
remain in the grids from Saturday evening and overnight, and
should be east of I-35 by sunrise Sunday morning.
By Monday, another surface low will be developing across eastern
Colorado, bringing a return of windy and warmer southerly air. This
will kick off the start of a warming trend through mid-week, with
seasonably average temperatures for Monday, and warmer than
seasonably with mild temperatures well in the 70s. A weak upper
level wave will off the Rockies will be steering the lee low
eastward, pushing in a weak cold front into the Southern Plains on
Tuesday. Both GFS & ECMWF suggests some war air advection ahead of
the surface boundary could produce some showers and thunderstorms
Monday night, but differ on the location of the QPF. For now, will
introduce low POPs for Monday night east of I-35, which is in more
agreeance with the ECMWF solution.
&&
.AVIATION...
(00Z TAFS)
Issued at 540 PM CDT Wed Mar 18 2020
Showers and strong thunderstorms are beginning to develop, which
should be affecting all of our terminals between this issuance and
03Z when conditions may degrade from current VFR to MVFR as
ceilings lower and storms become more organized. Although the
storms could become severe after this issuance, expecting the
heaviest rain associated with the storms sometime between 07-11Z.
Conditions could degrade to IFR for a time under these storms as
ceilings further lower along with visibilities. Around 15Z,
expecting the storm acidity to decrease, with VFR conditions at
all terminals through the remainder of the forecast. Expect breezy
surface winds to shift southwesterly by 19Z with windspeeds
increasing to 20kts while vertical mixing could produce wind gusts
at 30 to 35kts through the rest of this forecast.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 61 74 35 46 / 100 50 0 0
Hobart OK 58 72 34 48 / 70 20 0 0
Wichita Falls TX 62 75 41 51 / 100 20 0 10
Gage OK 53 69 27 46 / 70 0 0 0
Ponca City OK 61 75 31 46 / 100 30 0 0
Durant OK 64 77 45 54 / 90 80 10 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 10 AM to 7 PM CDT Thursday for OKZ004>012-
014>018-021.
Flood Watch through Thursday afternoon for OKZ043-047-048-051-
052.
TX...None.
&&
SHORT TERM...12
LONG TERM....08
AVIATION...68Hazardous weather outlook, Mar 18, 3:07 PM CDT, 5 hours 32 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 307 PM CDT Wed Mar 18 2020 OKZ004>048-050>052-TXZ083>090-192015- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 307 PM CDT Wed Mar 18 2020 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... There is an Enhanced risk for severe storms across portions of central and southern Oklahoma and all of western north Texas. There is a Slight risk across much of the rest of central and northern Oklahoma. Location... The Enhanced risk is south and west of a line from Mangum and Hobart, to Mustang and Shawnee, to Ada and Madill Oklahoma. The Slight risk area is south of a line from Gage and Woodward, to Cherokee and Newkirk Oklahoma, with a Marginal risk across the rest of the area. Timing... The most likely time will be through early Thursday. Impacts... Hail up to the size of baseballs. Damaging wind gusts of 60 to 80 mph. A few tornadoes could also be possible. Discussion... Discrete storms could develop late this afternoon and this evening, initially affecting portions of southern Oklahoma and north Texas. These storms along with storms that develop west and southwest of the area are expected to eventually develop into one or more lines that moves across the area overnight into early Thursday. All severe hazards will be possible with the potential for damaging wind gusts increasing with the development of the line of storms overnight. The risk for tornadoes will also continue overnight into early Thursday. .Flooding... Heavy rainfall will be possible this evening and overnight. Areas of southern Oklahoma and western north Texas that had heavy rainfall Tuesday night and early Wednesday will be especially susceptible to flooding. The highest potential for flooding will be in portions of southeast and south central Oklahoma. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across Oklahoma and north Texas should prepare for severe weather operations into early Thursday. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... Strong to severe storms will likely be ongoing early Thursday over central and eastern Oklahoma. Damaging winds will be the main threat with these storms. The storms are expected to move into far eastern Oklahoma by late afternoon. .Flooding... Heavy rainfall that could lead to flooding will continue to be a concern Thursday, especially in portions of southeast and south central Oklahoma. .Winds... Strong southwest winds are expected Thursday, especially in the afternoon, across western and northern Oklahoma. Winds may gust to near 50 mph at times. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Mar 18, 7:15 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
715 PM CDT Wed Mar 18 2020
TXZ085-088-190045-
Wilbarger TX-Baylor TX-
715 PM CDT Wed Mar 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR southern Wilbarger and Baylor
Counties Until 745 PM CDT...
AT 712 PM CDT, strong thunderstorms were located 5 miles west of
Mabelle, 4 miles southwest of Seymour, and 5 miles northeast of
Millers Creek Reservoir, moving north at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3404 9944 3405 9899 3341 9907 3340 9930
3340 9946
TIME...MOT...LOC 0012Z 190DEG 29KT 3367 9923 3354 9931 3343 9931
..speg.Special weather statement, Mar 18, 7:38 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 738 PM CDT Wed Mar 18 2020 OKZ036-190115- Jackson OK- 738 PM CDT Wed Mar 18 2020 ...SIGNIFICANT WEATHER ADVISORY FOR central Jackson County Until 815 PM CDT... AT 736 PM CDT, a strong thunderstorm was located near Olustee, moving northeast at 25 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Locations impacted include... Altus, Olustee, Martha and Altus Air Force Base. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3451 9941 3454 9954 3477 9940 3477 9919 TIME...MOT...LOC 0036Z 206DEG 23KT 3460 9942 Mahale
Special weather statement, Mar 18, 8:01 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
801 PM CDT Wed Mar 18 2020
OKZ037-TXZ085-086-190130-
Tillman OK-Wichita TX-Wilbarger TX-
801 PM CDT Wed Mar 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR central Tillman...northwestern
Wichita and east central Wilbarger Counties Until 830 PM CDT...
AT 757 PM CDT, a strong thunderstorm was located 5 miles north of
Harrold, moving north at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3409 9910 3457 9908 3454 9883 3451 9883
3450 9877 3408 9895
TIME...MOT...LOC 0057Z 190DEG 36KT 3416 9901
..speg.Special weather statement, Mar 18, 8:05 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 805 PM CDT Wed Mar 18 2020 OKZ036-037-TXZ085-190130- Tillman OK-Jackson OK-Wilbarger TX- 805 PM CDT Wed Mar 18 2020 ...SIGNIFICANT WEATHER ADVISORY FOR west central Tillman...south central Jackson and northwestern Wilbarger Counties Until 830 PM CDT... AT 801 PM CDT, a strong thunderstorm was located near Vernon, moving north at 45 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... LAT...LON 3403 9919 3406 9941 3448 9937 3450 9908 TIME...MOT...LOC 0101Z 188DEG 40KT 3413 9929 ..speg.
Special weather statement, Mar 18, 8:12 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
812 PM CDT Wed Mar 18 2020
OKZ024-025-190145-
Oklahoma OK-Canadian OK-
812 PM CDT Wed Mar 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Oklahoma and east
central Canadian Counties Until 845 PM CDT...
AT 809 PM CDT, a strong thunderstorm was located over western
Oklahoma City, moving north at 25 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...
Locations impacted include...
Northwestern Oklahoma City, Yukon, Bethany, Mustang, Warr Acres, The
Village, Piedmont, Nichols Hills, Woodlawn Park and Wiley Post
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3538 9766 3540 9779 3563 9780 3563 9766
3561 9751
TIME...MOT...LOC 0109Z 190DEG 20KT 3543 9771
MahaleLocal storm report, Mar 18, 8:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
830 PM CDT WED MAR 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 3 NE LOCKETT 34.12N 99.34W
03/18/2020 E0.88 INCH WILBARGER TX EMERGENCY MNGR
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 7:03 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 42 min |
| Mar 18, 7:19 PM CDT | River Flood Warning | OUN | Cotton | 69 hr |
| Mar 18, 7:33 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 29 min |
| Mar 18, 7:38 PM CDT | Special Weather Statement | OUN | Jackson | 37 min |
| Mar 18, 7:45 PM CDT | Areal Flood Advisory | OUN | Harmon, Jackson | 2 hr |
| Mar 18, 8:01 PM CDT | Special Weather Statement | OUN | Tillman | 29 min |
| Mar 18, 8:12 PM CDT | Special Weather Statement | OUN | Oklahoma | 33 min |
| Mar 18, 8:20 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 40 min |
| Mar 18, 8:40 PM CDT | Special Weather Statement | OUN | Oklahoma | 35 min |
| Mar 18, 8:46 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa | 44 min |
| Mar 18, 9:48 PM CDT | Areal Flood Advisory | OUN | Caddo, Kiowa, Washita | 117 min |
| Mar 18, 10:47 PM CDT | Severe Thunderstorm Warning | OUN | Love | 43 min |
| Mar 18, 11:06 PM CDT | Tornado Warning | OUN | Love | 24 min |
| Mar 18, 11:16 PM CDT | Areal Flood Advisory | OUN | Canadian, Grady, Oklahoma | 3 hr |
| Mar 18, 11:29 PM CDT | Tornado Warning | OUN | Love, Marshall | 46 min |
| Mar 18, 11:44 PM CDT | Areal Flood Advisory | OUN | Caddo, Kiowa, Washita | 2 hr |
| Mar 19, 12:02 AM CDT | Areal Flood Advisory | OUN | Oklahoma | 3 hr |
| Mar 19, 12:32 AM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 5 hr |
| Mar 19, 1:04 AM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Mar 19, 1:45 AM CDT | Areal Flood Advisory | OUN | Lincoln, Payne | 3 hr |
| Mar 19, 2:08 AM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Johnston | 3 hr |
| Mar 19, 2:30 AM CDT | Special Weather Statement | OUN | Comanche, Tillman | 30 min |
| Mar 19, 2:37 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 53 min |
| Mar 19, 2:46 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa | 3 hr |
| Mar 19, 2:53 AM CDT | Special Weather Statement | OUN | Cleveland, Pottawatomie | 37 min |
| Mar 19, 3:09 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Stephens | 51 min |
| Mar 19, 3:31 AM CDT | Special Weather Statement | OUN | Jefferson | 29 min |
| Mar 19, 3:42 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 48 min |
| Mar 19, 3:50 AM CDT | Special Weather Statement | OUN | Garvin, Stephens | 25 min |
| Mar 19, 4:19 AM CDT | Special Weather Statement | OUN | Garvin, Murray, Pontotoc, Pottawatomie | 26 min |
| Mar 19, 4:21 AM CDT | Special Weather Statement | OUN | Lincoln | 24 min |
| Mar 19, 4:33 AM CDT | River Flood Warning | OUN | Jackson, Kiowa, Tillman | 3 hr |
| Mar 19, 4:44 AM CDT | Special Weather Statement | OUN | Pontotoc | 31 min |
| Mar 19, 5:08 AM CDT | Special Weather Statement | OUN | Marshall | 37 min |
| Mar 19, 5:30 AM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 3 hr |
| Mar 19, 5:30 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 45 min |
| Mar 19, 6:06 AM CDT | Special Weather Statement | OUN | Cotton | 24 min |
| Mar 19, 6:21 AM CDT | Special Weather Statement | OUN | Garvin | 24 min |
| Mar 19, 6:37 AM CDT | Areal Flood Advisory | OUN | Cotton, Garvin, Stephens | 3 hr |
| Mar 19, 7:32 AM CDT | Special Weather Statement | OUN | Tillman | 28 min |
| Mar 19, 7:40 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 19 hr |
| Mar 19, 7:41 AM CDT | Areal Flood Advisory | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 3 hr |
| Mar 19, 8:16 AM CDT | Special Weather Statement | OUN | Cotton | 29 min |
| Mar 19, 8:21 AM CDT | Flash Flood Warning | OUN | Comanche, Cotton | 3 hr |
| Mar 19, 8:29 AM CDT | Flash Flood Warning | OUN | Stephens | 3 hr |
| Mar 19, 8:37 AM CDT | Special Weather Statement | OUN | McClain | 23 min |
| Mar 19, 8:43 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 12 hr |
| Mar 19, 8:48 AM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain | 3 hr |
| Mar 19, 8:58 AM CDT | Special Weather Statement | OUN | Cleveland, McClain, Pottawatomie | 32 min |
| Mar 19, 9:03 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie, Seminole | 42 min |
| Mar 19, 9:12 AM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, McClain | 2 hr |
| Mar 19, 9:19 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 41 hr |
| Mar 19, 9:28 AM CDT | Areal Flood Advisory | OUN | Pottawatomie | 3 hr |
| Mar 19, 9:45 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 33 min |
| Mar 19, 10:56 AM CDT | Areal Flood Warning | OUN | Comanche, Cotton | 6 hr |
| Mar 19, 11:24 AM CDT | Areal Flood Warning | OUN | Cleveland, Garvin, McClain | 6 hr |
| Mar 19, 11:33 AM CDT | Areal Flood Warning | OUN | Stephens | 5 hr |
| Mar 19, 1:08 PM CDT | Special Weather Statement | OUN | Murray | 37 min |
| Mar 19, 2:09 PM CDT | Special Weather Statement | OUN | Hughes | 36 min |
| Mar 19, 2:14 PM CDT | River Flood Warning | OUN | Carter, Garvin, Murray | 6 hr |
| Mar 19, 2:15 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 30 min |
| Mar 19, 2:27 PM CDT | Special Weather Statement | OUN | Murray | 33 min |
| Mar 19, 4:08 PM CDT | Special Weather Statement | OUN | Atoka | 37 min |
| Mar 19, 5:13 PM CDT | Special Weather Statement | OUN | Bryan | 32 min |
Nearby
Flash Flood Warnings in Oklahoma, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.